# SDR ASOA02361S

- Difficulty date: June 23, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 360173450
- Condition: Faulty
- Location: Rt Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON LANDING ROLL OUT IN ATL, THE CAPTAIN RECEIVED A RIGHT ENGINE FIRE/WHEEL WELL INDICATION.  THE CAPTAIN ACTIVATED BOTH RIGHT ENGINE FIRE BOTTLES, BUT THIS DID NOT EXTINGUISH THE INDICATION LIGHT.  EMERGENCY EQUIPMENT WAS REQUESTED AND THE AIRCRAFT WAS EVACUATED ON THE RUNWAY AFTER THE AIRCRAFT POWERED DOWN.  NO EVIDENCE OF FIRE OR SMOKE WAS EVER NOTED.  DUE TO THE ENGINE FIRE BOTTLES BEING DEPLOYED MAINTENANCE REMOVED AND REPLACED BOTH FIRE BOTTLES AND BOTH SQUIBS.  MAINTENANCE REPLACED THE FIRE LOOP ON THE RIGHT ENGINE WITH NO HELP.  MAINTENANCE REMOVED AND REPLACED THE FIRE LOOP IN THE WHEEL WELL AND THAT EXTINGUISHED THE INDICATION.  AIRCRAFT OK FOR SERVICE.  (M)
